Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Conference paper
Title: Finite-time stability analysis of switched linear singular systems
Author: Xia, B.
Lian, J.
Shao, C.
Shi, P.
Citation: IFAC papers online, 2014, vol.19, iss.3, pp.6013-6018
Publisher: Elsevier
Issue Date: 2014
ISBN: 9783902823625
ISSN: 1474-6670
Conference Name: World Congress of the International Federation of Automatic Control (IFAC) (24 Aug 2014 - 29 Aug 2014 : Cape Town, SOUTH AFRICA)
Statement of
Biao Xia, Jie Lian, Cheng Shao and Peng Shi
Abstract: This paper investigates the problem of finite-time stability for switched singular systems with state jumps. An effective kind of finite-time stability strategies is proposed under the average dwell time switchings. Based on the multiple Lyapunov functions method, sufficient conditions on switched singular systems to be finite-time stable are presented. A numerical example is given to illustrate the effectiveness of the results obtained.
Keywords: switched singular systems; state jumps; finite-time stability
Rights: © IFAC
DOI: 10.3182/20140824-6-ZA-1003.01877
Grant ID:
Appears in Collections:Aurora harvest 7
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.